It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes, this is one of the typical side effects of Adderall. The rebound effect occurs when the drug leaves your system. Your body sort of "races down" from the increase in your metabolism that adderall causes. This causes you to sometime feel tired, cranky, and depressed. My daughter (9 yrs old) experiences this around 3-4pm after taking taking Adderall XR around 7:30 am.

She use to take another Adderall tablet (the fast acting one) at a small dosage to lessen this reaction and delay it until the evening. Her appetite is back by then and fortunately the fast acting adderall doesn't affect her appetite lke the XR version does so she eats dinner and then shortly afterwards, it almost ready for bed. She doesn't experience the rebound effect any longer.

Ask for Doctor about this. The other way of treating this is to reduce the Adderall dosage in the morning. In this way, the rebound effect is lessened because there's not as much Adderall to leave the body therefore the rebound effectrs is diminished somewhat. In other words, your body doesn't have to come off as much as a "high" as before with the lessor dosage so it doesn't complain as much. My daughter doesn't need to take that extra tablet in the afternoon any longer because we tried the lower dosage.

Oh, BTW, you also asked about what to expect from adderall. This loss of appetite that I mentioned before is the other major side effect. The good thing however is that you get it back after the adderall leaves your system.

The other side effect is that you may get insomia and find it hard to sleep at night.





All times are GMT -7. The time now is 08:35 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!